# SDR DLM88050020

- Difficulty date: January 10, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 47,159 hours, 38,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 310 ODOR OF BURNING RUBBER PRESENT IN COCKPIT FOR ABOUT 30 SECONDS, OVENS WERE OFF AND HAD NOT BEEN USED.  PACKS NORMAL.  ALL SYSTEMS INDICATE NORMAL.  T/S PER OPN 5088 PERFORMED OPN 5088 AND 5089 NO TROUBLE FOUND.
